MAUDE Adverse Event Report: TIDI PRODUCTS LLC LOCKING TWICE-AS-TOUGH CUFFS ANKLE; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC LOCKING TWICE-AS-TOUGH CUFFS ANKLE; RESTRAINT, PROTECTIVE
Model Number 2793
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer: patient was in mechanical restraints today, the lower limb restraint completely broke which released the limb.Lot #1181t090; sku 2793.No incident or injuries reported.
 
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Product was not returned for evaluation but pictures of the failed area were provided.Based on the images the bed connecting strap has broken stitches at the box stitch causing the product to come apart.This is a known issue and has been addressed internally via corrective action.A device history record (dhr) of the affected serial number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The unit passed all verification testing and met manufacturing specifications prior to being released for distribution.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Per the ifu: before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.Additionally, the ifu warns: do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.And additional or different body or limb restraints may be needed: if the patient pulls violently against the bed straps.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file 2024-00700.

Brand Name
LOCKING TWICE-AS-TOUGH CUFFS ANKLE
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19774621
Report Number2182318-2024-00089
Device Sequence Number8371834
Product Code FMQ
UDI-Device Identifier10190676002723
UDI-Public10190676002723
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2793
Device Catalogue Number2793
Device Lot Number1181T090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown